Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonvanishing meromorphic univalent functions


Authors: Yusuf Abu-Muhanna and Glenn Schober
Journal: Proc. Amer. Math. Soc. 104 (1988), 487-492
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1988-0962817-9
MathSciNet review: 962817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note studies the best constants $ s$ such that the function $ k(z) = z + 2 + 1/z$ solves the linear coefficient problems $ \max \operatorname{Re} \{ s{b_0} + {b_n}\} $ and $ \max \operatorname{Re} \{ s{b_0} - {b_n}\} $ over nonvanishing functions in the class $ \Sigma $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962817-9
Article copyright: © Copyright 1988 American Mathematical Society